Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Definability in the extended arithmetic of ordinal numbers

Autorzy
Seria
Rozprawy Matematyczne tom/nr w serii: 96 wydano: 1972
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
Introduction.................................................................................................................... 5
Section 1. The generalized normal form.................................................................. 9
Section 2. Definability of ordinals by means of the higher operations............... 18
Section 3. Endomorphisms of Ω............................................................................... 28
References.................................................................................................................... 50
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 96
Liczba stron
50
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom XCVI
Daty
wydano
1972
Twórcy
autor
Bibliografia
  • [DT] J. Doner and A. Tarski, An extended arithmetic of ordinal numbers, Fund. Math. 65 (1969), pp. 96-127.
  • [E] A. Ehrenfeucht, Application of games to the completeness problem for formalized theories, Fund. Math. 49 (1961), pp. 129-141.
  • [F] S. Feferman, Some recent work of Ehrenfeucht and Fraissé, Summaries of talks presented at the Summer Institute for Symbolic Logic, Cornell University, 1957. Second Edition, Princeton, New Jersey 1960.
  • [FR] R. Fraissé, Sur quelques classifications des relations basées sur des isomorphismes restrainies, Publications Scientifiques de l'Universite d'Alger, Série A (mathématiques), 2 (1955), pp. 15-60 and pp. 273-295.
  • [MT] A. Mostowski and A. Tarski, Arithmetically definable classes and types of well-ordered systems, Bull. Amer. Math. Soc. 55 (1949), p. 65, Abstract 55-1-78; erratum ibid., p. 1192.
  • [T] A. Tarski, Contributions to the theory of models: I, Indag. Math. 16 (1954), pp. 572-581; II, ibid. 16 (1954), pp. 582-588; III, ibid. 17 (1955), pp. 56-64.
  • [TV] A. Tarski and R. L. Vaught, Arithmetical extensions of relational systems, Compositio Math. 13 (1957), pp. 81-102.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-c5e3b6c8-c932-4f38-92f1-b813c8e8a56b
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.